# SDR 06172005B

- Difficulty date: June 17, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 18,751 hours, 28,177 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Trim System
- Condition: Lack Of Lube
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AILERON TRIM NOT MOVING.  INSPECTED AND LUBED TRIM KNOB.
